# SDR DL733040691

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 52,263 hours, 35,011 cycles
- Engine: Ge CFM563B1
- Engine time: 32,629 hours, 15,823 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Engine Igni
- Stage of operation: DE
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW SAW SPARK AND HEARD POP COMING FROM THE WHISKEY COMPASS.  COPILOT EXTENDING COMPASS AND RECEIVED SMALL SHOCK. NO FURTHER ARCING AND NO DEFECTS WERE NOTED FOR REMAINDER OF DESCENT.  DELTA MTC FOUND WHISKEY COMPASS LIGHTING WIRE SHORTED TO LT ENG IGNITION WIRE. SPLICED BOTH WIRES AND REPLACED DAMAGED TERMINAL.  WHISKEY COMPASS LIGHTING AND ENG IGNITION OPS NORM.
